# SDR AALA20000933

- Difficulty date: June 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EZE - WHILE ON GROUND, R1 DOOR SLIDE WAS UNSUCCESSFULLY INADVERTENTLY DEPLOYED.  INSTALLED SLIDE AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
